# SDR 9618881225

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Worn
- Location: Center E/E Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CABIN PRESSURE FLUCTUATED AND UNABLE TO CONTROL NR 2 PNEUMATIC SYSTEM.  FLIGHT RETURNED TO HNL.  MAINTENANCE REPLACED THE CENTER E/E DOOR SEAL, REINSTALLED NR 1 AND NR 2 FAN BYPASS CHECK VALVE, AND LOCKED THE NR 2 PRSOV INTO THE CLOSED POSITION.
